Header

UZH-Logo

Maintenance Infos

A general technique to prove upper bounds for singular perturbation problems


Poliakovsky, A (2008). A general technique to prove upper bounds for singular perturbation problems. Journal d'Analyse Mathématique, 104:247-290.

Statistics

Citations

Dimensions.ai Metrics
5 citations in Web of Science®
5 citations in Scopus®
8 citations in Microsoft Academic
Google Scholar™

Altmetrics

Downloads

0 downloads since deposited on 09 Nov 2009
0 downloads since 12 months

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2008
Deposited On:09 Nov 2009 02:35
Last Modified:21 Sep 2018 11:03
Publisher:Hebrew University Magnes Press
ISSN:0021-7670
OA Status:Green
Publisher DOI:https://doi.org/10.1007/s11854-008-0024-6
Related URLs:http://www.math.uzh.ch/fileadmin/math/preprints/Preprint2Poliakovsky.pdf

Download

Download PDF  'A general technique to prove upper bounds for singular perturbation problems'.
Preview
Content: Published Version
Language: English
Filetype: PDF (Nationallizenz 142-005)
Size: 333kB